View : 108 Download: 40

On the renormalization group flow in two dimensional superconformal models

Title
On the renormalization group flow in two dimensional superconformal models
Authors
Ahn C.Stanishkov M.
Ewha Authors
안창림
SCOPUS Author ID
안창림scopus
Issue Date
2014
Journal Title
Nuclear Physics B
ISSN
0550-3213JCR Link
Citation
Nuclear Physics B vol. 885, pp. 713 - 733
Publisher
Elsevier
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
DOI
10.1016/j.nuclphysb.2014.06.009
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
001.pdf(320.22 kB) Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE